# SDR DALA2015110606789

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,601 hours, 20,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFT CARGO DOOR THRESHOLD HAS CORROSION ON WEB UNDER CENTER SCUFF PLATE.  MAINTENANCE REMOVED AND INSTALLED NEW WEB IAW DWG 146A8340, REV A.
